Estimates on the Bergman Kernels in a Tangential Direction on Pseudoconvex Domains in ${\mathbb{C}}^{3}$

Cho, Sanghyun . Abstract and Applied Analysis 2018. 2018 (5360857) :-

Locate this article in:

Bibtex

@article{CIS-493469,
  Author = {Cho, Sanghyun},
  Title = {Estimates on the Bergman Kernels in a Tangential Direction on Pseudoconvex Domains in ${\mathbb{C}}^{3}$},
  Journal = {Abstract and Applied Analysis},
  Volume = {2018},
  Number = {5360857},
  Year = {2018},
  Pages = {--},
  Keywords = {}
}

Similar articles